Journal of Applied Analysis
Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof
Managing Editor: Gajek, Leslaw
SCImago Journal Rank (SJR) 2015: 0.139
Source Normalized Impact per Paper (SNIP) 2015: 0.314
Impact per Publication (IPP) 2015: 0.170
Mathematical Citation Quotient (MCQ) 2015: 0.13
Set Theoretic Real Analysis
1Department of Mathematics, West Virginia University, Morgantown, WV 26506-6310 USA. (email)
Citation Information: Journal of Applied Analysis. Volume 3, Issue 2, Pages 143–190, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: 10.1515/JAA.1997.143, June 2010
- Published Online:
This article is a survey of the recent results that concern real functions (from into ℝ) and whose solutions or statements involve the use of set theory. The choice of the topics follows the author's personal interest in the subject, and there are probably some important results in this area that did not make it to this survey. Most of the results presented here are left without proofs.
Key words and phrases.: Fubini theorem; continuous images; continuous restrictions; Continuum Hypothesis; Martin's Axiom; Blumberg Theorem; symmetric continuity; Peano curve; Darboux functions; cardinal functions; addition of functions; derivatives; extensions of measure
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.